MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Lakartidningen · 2019

[Intoxication with prilocaine/lidocaine can cause serious methemoglobinemia].

Kjellgard Cornelia, Westphal Susanne, Flisberg Anders

Клинический случайСтатьяПеревод в очереди

Аннотация

Prilocaine/lidocaine is widely used as local anesthetic in children for cannulation and minor surgical procedures. Usually it is unproblematic but it is important to adhere to recommended dose to avoid serious complications. Excessive amount of prilocaine/lidocaine, large application area, prolonged application time or repeated application can, especially in infants, cause methemoglobinemia with clinical symptoms. In severe cases intensive care and antidote treatment with Methylene blue may be required. We report three infants who were overdosed with prilocaine/lidocaine, two of them due to incorrect use after circumcision and one premature baby where prilocaine/lidocaine was not removed in time. Two of the babies had MetHb levels > 33% and were seriously affected with hypoxia, tachycardia and fatigue. After Methylene blue was given the infants recovered within 15 minutes and MetHb levels returned to normal.

Для цитирования: Kjellgard Cornelia, Westphal Susanne, Flisberg Anders. [Intoxication with prilocaine/lidocaine can cause serious methemoglobinemia].. Lakartidningen. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.